# SDR DA62007F00004

- Difficulty date: January 4, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N171EC
- Make and model: Beech B-60
- Aircraft serial: P288
- Engine: Lyc TIO540*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND SEVERAL CONTROL CABLES THAT WERE CORRODED DUE TO BEING SUBMERGED IN WATER AND THAT WERE EXPOSED TO THE EVAPORATION OF THE WATER THAT HAD COLLECTED IN THE BELLY OF THE AC.  CONTROL CABLES WILL BE REMOVED AND REPLACED, WATER DRIED UP AND ANY POSSIBLE AREAS THAT MAY BE A LEAK WILL BE INSPECTED AND CORRECTED AS NEEDED.  ALSO FOUND CONTROL CABLE PULLEYS SEIZED; LT ELEVATOR PULLEYS AFT OF AFT SPAR, AILERON PULLEYS FWD OF FWD SPAR, AND ELEVATOR PULLEYS IN TAIL CONE.  THESE PULLEYS WILL BE REMOVED AND REPLACED.  (K)
